IJIMT 2012 Vol.3(3): 194-197 ISSN: 2010-0248
DOI: 10.7763/IJIMT.2012.V3.219

Local-Connectivity and Maximal Local-Connectivity on the class of Matching Composition Networks

Tsung-Han Tsai, Lun-Min Shih, Chieh-Feng Chiang, Lih-Hsing Hsu, and Jimmy J. M. Tan
Abstract—The local connectivity of two vertices is defined as the maximum number of internally vertex-disjoint paths between them. In this paper, we define two vertices to be maximally local-connected, if the maximum number of internally vertex-disjoint paths between them equals the minimum degree of these two vertices. We prove that a (k + 1)-regular Matching Composition Network is maximally local-connected, even if there are at most (k − 1) faulty vertices in it.

Index Terms—Interconnection networks, connectivity, local connectivity, matching composition network.

T. H. Tsai, C. F. Chiang, and J. M. J. Tan are with the Department of Computer Science, National Chiao Tung University, Hsinchu 30010, Taiwan, R.O.C (e-mail: tsaich@cs.nctu.edu.tw, jjf.cis87@cs.nctu.edu.tw, jmtan@cs.nctu.edu.tw)

L. M. Shih is with the Department of Accounting Information, Da-Yah University, Changhua 51591, Taiwan, R. O. C. (e-mail: lmshih@mail.dyu.edu.tw)

L. H. Hsu is with the Department of Computer Science and Information Engineering, Providence University, Taichung 43301, Taiwan, R.O.C. (e-mail:lhhsu@cs.pu.edu.tw)

[PDF]

Cite: Tsung-Han Tsai, Lun-Min Shih, Chieh-Feng Chiang, Lih-Hsing Hsu, and Jimmy J. M. Tan, "Local-Connectivity and Maximal Local-Connectivity on the class of Matching Composition Networks,"International Journal of Innovation, Management and Technology vol. 3, no. 3, pp. 194-197, 2012.

Copyright © 2008-2015. International Journal of Innovation, Management and Technology. All rights reserved.
E-mail: ijimt@ejournal.net